Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 50, NWS Springfield, MO

March 6, 2017Ozark County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 6, 2017, 11:13 PM CST for Ozark County, Taney County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2017, 11:13 PM CST (05:13 UTC)
Expired
Mar 7, 2017, 12:00 AM CST
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 103 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 6:51 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
629 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS53 KSGF 070513
SVRSGF
MOC153-213-070600-
/O.NEW.KSGF.SV.W.0050.170307T0513Z-170307T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1113 PM CST MON MAR 6 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Ozark County in southwestern Missouri...
  Southeastern Taney County in southwestern Missouri...

* Until midnight CST

* At 1113 PM CST, a severe thunderstorm was located near Lead Hill,
  or 12 miles west of Bull Shoals, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bull Shoals Lake...               Norfork Lake...
  Gainesville...                    Bakersfield...
  Theodosia...                      Pontiac...
  Wasola...                         Sundown...
  Brixey...                         Noble...
  Willhoit...                       Tecumseh...
  Udall...                          Protem...
  Hardenville...                    Thornfield...
  Sycamore...                       Dora...
  Rockbridge...                     Long Run...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for south central
and southwestern Missouri.

LAT...LON 3680 9257 3679 9212 3650 9212 3650 9299
TIME...MOT...LOC 0513Z 232DEG 39KT 3643 9280 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
3 follow-up statements
720 
WWUS53 KSGF 070525
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1125 PM CST MON MAR 6 2017

MOC213-070535-
/O.CAN.KSGF.SV.W.0050.000000T0000Z-170307T0600Z/
Taney MO-
1125 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TANEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled. Severe 
thunderstorm warning remain further east with this storm.

A tornado watch remains in effect until 300 AM CST for south central
and southwestern Missouri.

LAT...LON 3652 9277 3680 9255 3679 9212 3650 9212
      3651 9277
TIME...MOT...LOC 0525Z 232DEG 39KT 3651 9267 

$$

MOC153-070600-
/O.CON.KSGF.SV.W.0050.000000T0000Z-170307T0600Z/
Ozark MO-
1125 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR OZARK COUNTY...

At 1125 PM CST, a severe thunderstorm was located near Price Place,
or 10 miles northwest of Bull Shoals, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bull Shoals Lake...               Norfork Lake...
Gainesville...                    Bakersfield...
Theodosia...                      Pontiac...
Sundown...                        Brixey...
Noble...                          Willhoit...
Tecumseh...                       Udall...
Hardenville...                    Sycamore...
Dora...                           Rockbridge...
Isabella...                       Zanoni...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for south central
and southwestern Missouri.

LAT...LON 3652 9277 3680 9255 3679 9212 3650 9212
      3651 9277
TIME...MOT...LOC 0525Z 232DEG 39KT 3651 9267 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
568 
WWUS53 KSGF 070536
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1136 PM CST MON MAR 6 2017

MOC153-070600-
/O.CON.KSGF.SV.W.0050.000000T0000Z-170307T0600Z/
Ozark MO-
1136 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR OZARK COUNTY...

At 1135 PM CST, a severe thunderstorm was located near Price Place,
or 14 miles north of Bull Shoals, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bull Shoals Lake...               Norfork Lake...
Gainesville...                    Bakersfield...
Theodosia...                      Pontiac...
Sundown...                        Brixey...
Willhoit...                       Tecumseh...
Udall...                          Hardenville...
Sycamore...                       Dora...
Rockbridge...                     Isabella...
Zanoni...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for south central
and southwestern Missouri.

LAT...LON 3679 9245 3679 9212 3650 9212 3652 9272
TIME...MOT...LOC 0535Z 232DEG 39KT 3658 9255 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
699 
WWUS53 KSGF 070553
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1153 PM CST MON MAR 6 2017

MOC153-070602-
/O.EXP.KSGF.SV.W.0050.000000T0000Z-170307T0600Z/
Ozark MO-
1153 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR OZARK COUNTY WILL EXPIRE AT
MIDNIGHT CST...
        
The severe thunderstorm warning has been replaced with a tornado 
warning for eastern Ozark County.

A tornado watch remains in effect until 300 AM CST for south central
and southwestern Missouri.


LAT...LON 3679 9245 3679 9212 3650 9212 3652 9272
TIME...MOT...LOC 0552Z 232DEG 39KT 3668 9238 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:01 PM CST, 12 minutes earlier.

Area forecast discussion, Mar 6, 11:01 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1101 PM CST Mon Mar 6 2017

.SHORT TERM...(This Evening through Tuesday)
Issued at 235 PM CST Mon Mar 6 2017

Strong southerly flow continues to push relatively warm and moist
air into the area ahead of a dry line and cold front to our west.
Low level mixing this afternoon has limited dewpoints a bit, but
much of the area is still on track to see low to perhaps mid 60s
dewpoints by this evening. This will result in a moderately
unstable airmass across the region, setting the stage for severe
weather this evening into the overnight hours.

The first opportunity for severe weather will occur during the
early to mid evening hours, particularly west of Highway 65.
As height falls overspread the frontal zone, a few supercells may
develop across the warm sector, perhaps affecting the western
portions of the forecast area. Development of these discrete
supercells is still in question, but should they form, large hail
and tornadoes will be possible given very favorable shear
profiles.

Later this evening, additional development along the front will
grow upscale into a large linear complex, which will eventually
sweep east-southeast through the area from mid to late evening
into the predawn hours on Tuesday. Wind gusts to 70 MPH and large
hail appear likely with this activity. In addition, low level
shear vectors will be favorable for QLCS/mesovortex tornadoes with
the line, particularly where line segments are able to surge to
the east or east-northeast.

The discrete supercell threat will be greatest from 6-7 PM through
9-10 PM across the western CWA. By 10 PM, the line of
thunderstorms should be moving into southeastern Kansas and
western Missouri, with the line reaching a BBG to SGF to VIH line
between 11 and midnight. The line should then sweep across the
eastern half or so of the CWA through 3 AM.

Precipitation should clear the area by sunrise tomorrow, with
cooler and much drier air building into the area for Tuesday.
Gusty west to northwest winds will combine with RH between 15 and
20 percent to result in widespread elevated to significant fire
weather conditions on Tuesday. Winds will be strongest north of
I-44, and a Red Flag Warning will be in effect for this area from
11 AM through 7 PM Tuesday.

.LONG TERM...(Tuesday Night through Monday)
Issued at 235 PM CST Mon Mar 6 2017

Zonal to slightly northwest flow will keep things dry and mild
through Thursday, with rain chances returning to the region from
Friday into the weekend. Temperatures will be cooler over the
weekend, though still at or just a hair above average. Fire
weather will again be a concern on Wednesday, with winds becoming
southerly and RH dropping to around 20 percent during the
afternoon. More appreciable moisture will finally build into the
area by Thursday ahead of the next storm system.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1056 PM CST Mon Mar 6 2017

Line of convection was quickly shifting east across the forecast
area late this evening. Very strong winds are accompanying the
linear convection with wind gusts of 60-70+ mph. The line has
shifted through JLN and should see a few hours of gusty winds
continuing there. Convection was just now shifting into SGF and
will continue into the first hour or two of the 06z TAFS and it
should push into BBG by 07-09z. There will be a brief period of
MVFR to possible IFR with the convection, but should clear rapidly
behind the line of convection. Should be clear sky for the
remainder of the period, but will see westerly surface wind gusts
pick back up by mid to late morning and continuing through the
afternoon.

&&

.FIRE WEATHER...
Issued at 235 PM CST Mon Mar 6 2017

A Red Flag Warning is in effect for areas along and north of I-44
on Tuesday, as very dry air builds into the region along with
gusty west to northwest winds. Right now, it looks like sustained
wind speeds may just touch Red Flag criteria on Tuesday; however,
very low RH is expected, with afternoon values between 15 and 20
percent.

Winds will become southerly on Wednesday, with RH expected to be
around 20 percent during the afternoon. Some parts of southeast
Kansas and western Missouri may again flirt with Red Flag
criteria.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Red Flag Warning from 11 AM to 7 PM CST Tuesday for MOZ055>058-
     066>070-077>081-088>090-094.

KS...Red Flag Warning from 11 AM to 7 PM CST Tuesday for KSZ073-097-
     101.

&&

SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Lindenberg
FIRE WEATHER...Boxell
Hazardous weather outlook, Mar 6, 9:21 PM CST, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
921 PM CST Mon Mar 6 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080330-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
921 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

Elevated Tornado risk.
Elevated Hail risk.
Significant Thunderstorm wind damage risk.
Significant Lightning risk.
Elevated Non thunderstorm wind risk.

DISCUSSION...

A line of severe thunderstorms over western Missouri and southeast
Kansas will continue to move quickly to the east and southeast
through the outlook area over the next six hours.

Damaging winds of 60 to 80 mph are expected with storms as they
move into central and southwest Missouri.

A few scattered storms are also developing ahead of the line in
Arkansas. These should also be monitored for severe development as
they move northeast into southern Missouri.

All modes of severe weather will be possible including tornadoes,
hail and damaging winds, but short term emphasis will be on
damaging winds and possible tornadoes with the line of storms
moving into southwest and west central Missouri.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Behind the frontal passage, a mild and very dry air mass will
return to the region Tuesday. Elevated to significant fire
weather conditions will be possible Tuesday and to a lesser
extent on Wednesday. A Red Flag Warning has been issued for areas
along and north of the Interstate 44 corridor for Tuesday.

Thunderstorms will again be possible late in the week into the
first part of the weekend as a front sets up in the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will continue to be needed over the next few
hours.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Local storm report, Mar 6, 10:42 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     1 W NEOSHO              36.87N 94.39W
03/06/2017                   NEWTON             MO   PUBLIC

            6 TO 12 INCH TREE LIMBS DOWN.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 6, 10:45 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND GST     3 NE I-44 NEAR MILE MAR 37.23N 93.40W
03/06/2017  M65 MPH          GREENE             MO   ASOS

            SPRINGFIELD ASOS REPORTED WIND GUSTS.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 6, 10:46 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     STOTTS CITY             37.10N 93.95W
03/06/2017                   LAWRENCE           MO   EMERGENCY MNGR

            1446 HWY 97 STOTTS CITY 2-3 FOOT DIAMETER
            TREE BLOWN OVER.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 6, 10:49 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     PIERCE CITY             36.95N 94.00W
03/06/2017                   LAWRENCE           MO   EMERGENCY MNGR

            DOWN POWER LINE / TREE 203 GIBBS PIERCE
            CITY.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 6, 10:52 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND DMG     2 SE OLIVE              37.43N 93.09W
03/06/2017                   DALLAS             MO   TRAINED SPOTTER

            5 NE OF FAIR GROVE ON DALLAS COUNTY
            LINE....70 MPH GUST WITH SOME TREE DAMAGE
            NOW 35-40MPH SUSTAINED.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 6, 10:58 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     4 SE WEIR               37.28N 94.72W
03/06/2017                   CHEROKEE           KS   PUBLIC

            WIND DAMAGE ABOUT 6.5 MILES EAST OF SCAMMON,
            KANSAS. MULTIPLE POWER POLES SNAPPED ALONG
            THE HIGHWAY. TIME ESTIMATED NEAR OR BEFORE
            9:30 THIS EVENING. REPORTED VIA FACEBOOK.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningSGFVernon39 min
Mar 6, 9:07 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Mar 6, 9:09 PM CSTSpecial Weather StatementSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 4 more81 min
Mar 6, 9:16 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper59 min
Mar 6, 9:19 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair56 min
Mar 6, 9:21 PM CSTTornado WarningSGFCedar, St. Clair, Vernon24 min
Mar 6, 9:35 PM CSTSevere Thunderstorm WarningSGFCedar55 min
Mar 6, 9:40 PM CSTSpecial Weather StatementSGFDouglas, Howell, Ozark, Stone, Taney65 min
Mar 6, 9:40 PM CSTTornado WarningSGFSt. Clair19 min
Mar 6, 9:43 PM CSTSevere Thunderstorm WarningSGFMorgan62 min
Mar 6, 10:00 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Greene, Jasper, Lawrence and 3 more60 min
Mar 6, 10:11 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more64 min
Mar 6, 10:14 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton61 min
Mar 6, 10:19 PM CSTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Laclede, Lawrence, Polk and 1 more56 min
Mar 6, 10:29 PM CSTTornado WarningSGFCamden, Miller, Morgan31 min
Mar 6, 10:41 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, McDonald, Stone64 min
Mar 6, 10:49 PM CSTTornado WarningSGFDallas, Laclede41 min
Mar 6, 10:50 PM CSTTornado WarningSGFCamden, Miller, Pulaski40 min
Mar 6, 11:02 PM CSTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Pulaski and 3 more58 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Stone, Taney66 min
Mar 6, 11:12 PM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski63 min
Mar 6, 11:41 PM CSTTornado WarningSGFMaries, Phelps34 min
Mar 6, 11:43 PM CSTTornado WarningSGFDouglas, Howell, Ozark47 min
Mar 6, 11:51 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney54 min
Mar 6, 11:58 PM CSTSevere Thunderstorm WarningSGFChristian, Laclede, Pulaski, Texas, Webster, Wright62 min
Mar 7, 12:12 AM CSTSevere Thunderstorm WarningSGFDent63 min
Mar 7, 12:19 AM CSTTornado WarningSGFHowell41 min
Mar 7, 12:34 AM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Taney56 min
Mar 7, 12:41 AM CSTTornado WarningSGFOregon, Shannon49 min
Mar 7, 1:23 AM CSTSpecial Weather StatementSGFHowell, Oregon52 min
Mar 7, 2:14 AM CSTSevere Thunderstorm WarningSGFOregon13 min
Mar 7, 2:10 PM CSTFire Weather WatchSGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 5 more13 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.